# SDR ASAA2016012115210

- Difficulty date: January 21, 2016
- Submitted: February 4, 2016
- Operation: Air carrier
- Aircraft: N706AS
- Make and model: Boeing 737490
- Aircraft serial: 28894
- Aircraft time: 54,612 hours, 30,771 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 6545855124
- Condition: Corroded
- Location: Bs 968-986
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF R2 MOPSILL FOUND SILL WEB STA 967 TO 986 TO BE CORRODED.  ACFT GROUNDED.  BLENDED R2 LOWER SILL WEB BS 967 TO 986.  MATERIAL REMAINING FOUND TO BE OUT OF LIMITS, R & R SILL WEB IAW SRM 53-60-15-1A-1, FIG 101 AND 51-40-02-0G-0, W 1", 9 .056, R .049, L 3", D .007.
